# SDR DALA2018121867261

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 81,462 hours, 21,676 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 - ALT GEAR EXT - DECLARED AN EMERGENCY INTO JFK DUE TO LT HYD SYS QUANTITY DECREASING. CORRECTIVE ACTION: #5 SPOILER O-RING VALVE CAP LEAKING. REPLACED O-RING, AND PTU AS PRECAUTIONARY.
